| Catalog Number |
MEDIUM-HD-G1 |
| Medical Device Problem Codes |
Break (1069); Excessive Heating (4030)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H10 additional narrative: the actual device was returned for evaluation.A visual and functional assessment was performed on the device.The following steps failed: visual assessment temperature verification vibration assessment during the service evaluation the following failures were identified: visual: component damaged functional: vibration functional: heat conclusion: failure reported is confirmed the assignable root cause was determined to be due to component failure from wear.
Event or Problem Description
It was reported that during in-house engineering evaluation, it was observed that the attachment device produced heat.It was noted by the reporter that the end of the attachment was no longer round.It was not reported if the device was used in surgery.It was not reported if there were any delays in a surgical procedure or if a spare device was available for use.There were no reports of injuries, medical intervention or prolonged hospitalization.The exact date of the event was unknown.However, it was reported that the event occurred in 2025.All available information has been disclosed.